# SDR FDEA202111292947

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183N200342
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TIP FITTING HAS ELONGATED HOLES UNDER STATIC WICK BASE REPAIRED PER FEDEX EA #F-5520-T0365567-P1
